# SDR FDEA202106081588

- Difficulty date: June 8, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA3814
- Condition: Corroded
- Location: Bs 1856 Rbl 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RH TUNNEL STA 1853 RBL 85 MAIN DECK FLOORBOARD SUPPORT   CORRODED. MRKD REMOVED, FABRICATED AND INSTALLED REPLACEMENT FLOOR SUPPORT AGA3814-34 REF. DRAWING AGA3814 AND   SRM 51-33-01 VOL.2.
